# SDR AMTA200600211

- Difficulty date: March 28, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 17919014
- Part serial: 0725
- Condition: Unserviceable
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION ROLL SPEED BRAKE LIGHT AND LT AND RT 5 AND 6 SPOILER PUSH LIGHTS CAME ON - TRIED RESET PROCEDURE FLAPS UP-NO CHANGE.  REMOVED AND REPLACED NR 2 FLAP PDU SWITCH CAN IAW MM.  CHECK NORMAL.  (K)
